Search Results for: 11B68

q-Volkenborn integration. II

T. Kim, L. C. Jang, D. W. Park and C. Adiga Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 9, 2003, Number 4, Pages 83—89 Download full paper: PDF, 169 Kb Details Authors and affiliations T. Kim Institute … Continue reading

Comments Off on q-Volkenborn integration. II

Some Fermatian special functions

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 9, 2003, Number 4, Pages 73—82 Download full paper: PDF, 101 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Comments Off on Some Fermatian special functions

A Fermatian Staudt—Clausen Theorem

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 10, 2004, Number 4, Pages 89—99 Download full paper: PDF, 120 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Comments Off on A Fermatian Staudt—Clausen Theorem

Exploring the q-Riemann Zeta function and q-Bernoulli polynomials

T. Kim, C. S. Ryoo, L. C. Jang and S. H. Rim Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 11, 2005, Number 1, Pages 7—19 Download full paper: PDF, 334 Kb Details Authors and affiliations T. Kim … Continue reading

Comments Off on Exploring the q-Riemann Zeta function and q-Bernoulli polynomials

Fourier series of sums of products of Bernoulli and Euler/Genocchi functions

Taekyun Kim, Dae San Kim, Toufik Mansour and Gwan-Woo Jang Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 1, Pages 76—93 DOI: 10.7546/nntdm.2018.24.1.76-93 Download full paper: PDF, 282 Kb Details Authors … Continue reading

Comments Off on Fourier series of sums of products of Bernoulli and Euler/Genocchi functions

Fast converging series for zeta numbers in terms of polynomial representations of Bernoulli numbers

J. Braun, D. Romberger and H. J. Bentz Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 54—80 Download full paper: PDF, 139 Kb Details Authors and affiliations J. Braun … Continue reading

A note on the Lebesgue–Radon–Nikodym theorem with respect to weighted and twisted p-adic invariant integral on ℤp

Joo-Hee Jeong, Jin-Woo Park, Seog-Hoon Rim and Joung-Hee Jin Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 10—17 Download full paper: PDF, 129 Kb Details Authors and affiliations Joo-Hee Jeong Department of Mathematics … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

A note on the modified q-Dedekind sums

Serkan Araci, Erdoğan Şen and Mehmet Acikgoz Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 3, Pages 60—65 Download full paper: PDF, 184 Kb Details Authors and affiliations Serkan Araci Department of Mathematics, Faculty of … Continue reading

A note on Bernoulli numbers

Ramesh Kumar Muthumalai Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 59—65 Download full paper: PDF, 139 Kb Details Authors and affiliations Ramesh Kumar Muthumalai Department of Mathematics, D.G. Vaishnav College Chennai-600106, Tamil … Continue reading